# SDR SWIA971274

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN 'A' SYSTEM GREEN LIGHT STAYED ON AFTER GEAR RETRACTION.  RECYCLED 3 TIMES, RED TRANSIT LIGHTS DID NOT ILLUMINATE WHEN GEAR WAS PUT BACK DOWN, GREEN LIGHT WENT OUT IN BUMPS AT ABOUT 16,000 FT.  RETURNED TO SLC, REPLACED BAD LEFT GEAR PROXIMITY SENSOR IN 'A' SYSTEM.  SWUNG GEAR AND ALL SYSTEMS OPS AND READS NORMAL.
